# SDR FDEA201202190620

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 79,742 hours, 33,003 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC736371
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WASTE TANK AREA HAS 2 EA CORRODED SHEAR TIES AT STA. 1997   BETWEEN LONGERON L51-52 AND R50-51. REMOVED AND REPLACED SHEAR TIES AT STA 1997 BETWEEN LONGERONS 50-51R AND 50-52L, REF SRM 51-33-01, VOL II.
